Alert archive / Virginia / Wind Advisories in 2008
Wind Advisory 29, NWS Blacksburg, VA
NWS Blacksburg, VA issued this wind advisory at Dec 24, 2008, 4:15 AM EST for Tazewell County, Virginia; Mercer County, West Virginia. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Dec 24, 2008, 4:15 AM EST (09:15 UTC)
- Expired
- Dec 24, 2008, 8:02 PM EST
- In force
- 16 hr
- Issued by
- NWS Blacksburg, VA
Counties Tazewell County, VA, Mercer County, WV
The radar
The Roanoke radar (KFCX), 98 km from the middle of the area, began a volume at 09:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 9.3 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2261 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 419 m²/s²
- 0-3 km storm-relative helicity
- 437 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KRNK 240915 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 415 AM EST WED DEC 24 2008 ...STRONG SOUTHWEST WINDS INTO THIS EVENING... .A COLD FRONT WILL SLOWLY APPROACH THE REGION THIS AFTERNOON...AND THEN MOVE THROUGH THE AREA THIS EVENING. STRONG SOUTHWEST WINDS AHEAD OF THE FRONT WILL BRING SOME WIND GUSTS OF AROUND 45 MPH THROUGH THE DAY AND INTO EARLY EVENING. VAZ007-WVZ042-241715- /O.NEW.KRNK.WI.Y.0029.081224T0915Z-081225T0200Z/ TAZEWELL-MERCER- INCLUDING THE CITIES OF...TAZEWELL...BLUEFIELD 415 AM EST WED DEC 24 2008 ...WIND ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EST THIS EVENING. SOUTHWEST WINDS OF 15 TO 30 MPH MAY GUST AS HIGH AS 50 MPH THROUGH THE DAY TODAY AND INTO EARLY EVENING. A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 50 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. WINDS THIS STRONG MAY ALSO DOWN TREES AND POWER LINES. USE EXTRA CAUTION. $$
3 follow-up statements
000 WWUS71 KRNK 241523 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 1023 AM EST WED DEC 24 2008 ...STRONG SOUTHWEST WINDS INTO THIS EVENING... .A COLD FRONT WILL SLOWLY APPROACH THE REGION THIS AFTERNOON... AND THEN MOVE THROUGH THE AREA THIS EVENING. STRONG...GUSTY SOUTHWEST WINDS CAN BE EXPECTED AHEAD OF THE FRONT THROUGH THE DAY AND INTO EARLY EVENING. VAZ007-WVZ042-242130- /O.CON.KRNK.WI.Y.0029.000000T0000Z-081225T0200Z/ TAZEWELL-MERCER- INCLUDING THE CITIES OF...TAZEWELL...BLUEFIELD 1023 AM EST WED DEC 24 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING. SOUTHWEST WINDS OF 15 TO 30 MPH MAY GUST AS HIGH AS 50 MPH THROUGH THE DAY TODAY AND INTO EARLY EVENING. A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 50 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. WINDS THIS STRONG MAY ALSO DOWN TREES AND POWER LINES. USE EXTRA CAUTION. $$
000 WWUS71 KRNK 242032 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 332 PM EST WED DEC 24 2008 ...STRONG SOUTHWEST WINDS INTO THIS EVENING... .A COLD FRONT WILL APPROACH AND MOVE THROUGH THE REGION EARLY THIS EVENING. STRONG...GUSTY SOUTHWEST WINDS CAN BE EXPECTED AHEAD OF THE FRONT. VAZ007-WVZ042-250200- /O.CON.KRNK.WI.Y.0029.000000T0000Z-081225T0200Z/ TAZEWELL-MERCER- INCLUDING THE CITIES OF...TAZEWELL...BLUEFIELD 332 PM EST WED DEC 24 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING. SOUTHWEST WINDS OF 15 TO 30 MPH MAY GUST AS HIGH AS 50 MPH THROUGH EARLY EVENING. A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 50 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. WINDS THIS STRONG MAY ALSO DOWN TREES AND POWER LINES. USE EXTRA CAUTION. $$
000 WWUS71 KRNK 250102 AAA NPWRNK URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE BLACKSBURG VA 802 PM EST WED DEC 24 2008 VAZ007-WVZ042-250215- /O.CAN.KRNK.WI.Y.0029.000000T0000Z-081225T0200Z/ TAZEWELL-MERCER- INCLUDING THE CITIES OF...TAZEWELL...BLUEFIELD 802 PM EST WED DEC 24 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS CANCELED THE WIND ADVISORY. WINDS BEHIND A COLD FRONT SHOULD REMAIN GUSTY AT TIMES THIS EVENING BUT WELL BELOW ADVISORY LEVELS. THUS THE ADVISORY HAS BEEN CANCELED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this wind advisory went out at Dec 24, 4:09 AM EST, 6 minutes earlier.
Area forecast discussion, Dec 24, 4:09 AM EST, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 409 AM EST WED DEC 24 2008 .SYNOPSIS... HIGH PRESSURE CENTERED OFF THE MID ATLANTIC COAST WILL KEEP A MOIST SOUTHERLY FLOW INTO THE REGION. A COLD WILL MOVE INTO THE OHIO VALLEY THIS AFTERNOON...AND THEN PASS THROUGH OUR AREA TONIGHT BEFORE STALLING ACROSS THE CAROLINAS. HIGH PRESSURE WILL BUILD BACK INTO THE REGION THURSDAY AND THURSDAY NIGHT. THE FRONT WILL MOVE BACK NORTHWARD AS A WARM FRONT FRIDAY OR FRIDAY NIGHT. && .NEAR TERM /THROUGH TONIGHT/... MAIN AREA OF ISENTROPIC LIFT HAS MOVED NORTHEAST OF THE CWA. RADAR SHOWS SOME LIGHT RETURNS IN SOME LOW LEVEL ISENTROPIC LIFT ACROSS THE FOOTHILLS AND PIEDMONT SECTIONS. HOWEVER...SFC TEMPS HAVE RISEN ABOVE FREEZING MOST LOCATIONS...AND WILL CONTINUE TO RISE... SO HAVE ALLOWED THE WINTER WEATHER ADVISORIES TO EXPIRE AT 400 AM. THERE WILL ONLY BE WEAK ISENTROPIC LIFT ACROSS THE AREA TODAY...WITH MODELS SHOWING SOME LIGHT PRECIP ALONG THE BLUE RIDGE. FURTHER WEST...SHOWERS ARE INCREASING IN COVERAGE IN THE CONVERGENCE AHEAD OF THE SFC FNT AND ALSO IN THE RIGHT ENTRANCE REGION OF THE UPPER JET. THIS LARGE AREA OF SHOWERS WILL BE APPCHNG THE WESTERN SECTIONS OF THE CWA LATER THIS AFTERNOON...PERHAPS BRUSHING SE WV ZONES BY EARLY AFTERNOON. THE SOLID AREA OF SHOWERS WILL BE MOVING INTO THE CWA BY TONIGHT...BUT ALSO LOSING THE UPPER FORCING AS IT LIFTS TO THE NORTHEAST. MODELS SHOW THE PRECIP PETERING OUT AS THE SFC FRONT MOVES THROUGH OVERNIGHT. WHILE IT MAY NOT BE MUCH PRECIP EAST OF THE WESTERN SLOPES AREAS...IT LOOKS LIKE THE COVERAGE OF MEASURABLE PRECIP WILL BE ENOUGH THAT HIGH LIKELY TO CATEGORICAL POPS ARE CALLED FOR OVERNIGHT. AS FOR TEMPERATURES...DESPITE A MILD AIRMASS MOVING ACROSS THE AREA ON A STRONG SWRLY JET...CLOUD COVER WILL TEND TO HOLD TEMPS DOWN...ESPECIALLY RIGHT ALONG THE BLUE RIDGE WHERE THE SOUTH FLOW WILL LIKELY KEEP IN LOW CLOUDS ALL DAY. I HAVE LOWERED HIGH TEMPS A FEW DEGREES MOST LOCATIONS. AS FOR LOWS TONIGHT...THE COLD ADVECTION BEHIND THE FRONT IS NOT VERY STRONG...AND THE FRONT MOVES THROUGH LATE IN THE NIGHT...SO I THINK THAT LOW TEMPS WILL BE MILDER THAN GUIDANCE...SO I RAISED LOW TEMPS ALL LOCATIONS BY A FEW DEGREES. ALSO...LOOKS LIKE THE LOW LEVEL MOISTURE BECOMES SHALLOW QUICKLY BEHIND THE FRONT AS THE FLOW IS MORE WEST THAN NW....AND AS TEMPS COOL ENOUGH FOR SNOW SHOWERS...THE PRECIP WILL BE ENDING- MAY EVEN END WITH FREEZING DRIZZLE INSTEAD OF SNOW SHOWERS. I DO NOT HAVE ANY SNOW MENTIONED EXCEPT IN WESTERN GREENBRIER TOWARD MORNING. FINALLY...DESPITE PLENTY OF CLOUDS TODAY INTO THE EVENING TO LIMIT MIXING...WITH SUCH A STRONG SOUTHWEST LOW LEVEL JET...I HAVE DECIDED TO ISSUE A WIND ADVISORY FOR TAZEWELL AND MERCER COUNTIES WHERE WE TEND TO SEE THE HIGHER GUSTS WITH STRONG SOUTHWEST WINDS. THINK THAT THE RIDGES COULD SEE WIND GUSTS TO AROUND 45 MPH. WILL RUN THE WIND ADVISORY THROUGH 900 PM. && .SHORT TERM /THURSDAY THROUGH SATURDAY/... HIGH PRESSURE WILL MOVE FROM THE OHIO VALLEY AND OVER THE APPALACHIAN MOUNTAINS ON THURSDAY. THIS RIDGE WILL PUSH RAIN AND CLOUDS SOUTH OF THE AREA DURING THE DAY. BY THE AFTERNOON...MOSTLY SUNNY SKIES ARE EXPECTED. THURSDAY NIGHT...THIS HIGH PRESSURE WILL WEDGE DOWN THE EAST COAST WITH EASTERLY FLOW DEVELOPING. BY SUNRISE FRIDAY...OVERRUNNING MOISTURE WILL BRING PATCHY DRIZZLE TO THE NORTH CAROLINA HIGHLANDS. THIS OVERRUNNING WILL CONTINUE THROUGH FRIDAY NIGHT INCREASING THE CHANCE OF A LIGHT RAIN AND AREAS OF DRIZZLE ALONG AND EAST OF THE BLUE RIDGE AS INSITU WEDGE STRENGTHENS. GFS MAY BE BREAKING THE WEDGE A LITTLE EARLY SATURDAY AND LOW CLOUDS/LIGHT RAIN/DRIZZLE MAY LINGER INTO SATURDAY MORNING. PRECIPITATION SHOULD START AND STAY AS LIQUID...HOWEVER...PROLONG CLEAR THURSDAY NIGHT COULD ALLOW TEMPERATURES TO DROP TO FREEZING IN NORTHERN MOUNTAIN VALLEYS TO THE CENTRAL PIEDMONT OF VA. IF SIGNIFICANT AMOUNT OF MOISTURE INVADES THE AREA QUICKER THAN FORECASTED...PATCHY FREEZING RAIN IS POSSIBLE IN THESE NORTHERN AREAS. LATEST MODELS HOLDING OFF MOISTURE UNTIL THE DAY FRIDAY...THEREFORE WILL LEAVE ANY FREEZING PRECIPITATION OUT OF THE FORECAST. TEMPERATURES A LITTLE TRICKY ON CHRISTMAS DAY AS WEDGE OF HIGH PRESSURE COMES DOWN THE EAST COAST AND A WEAK COLD FRONT SLIDES TO THE SOUTH. DESPITE THE FRONTAL PASSAGE...TEMPERATURES WILL RUN ABOUT 10F ABOVE NORMAL. ON FRIDAY...CLOUDS AND RAIN WILL KNOCK TEMPERATURES BACK TO NORMAL. THE EXCEPTION WILL BE TOWARDS BLUEFIELD AND THE GRAYSON HIGHLANDS WHERE WEDGE WILL HAVE THE WEAKEST INFLUENCE AND TEMPERATURES COULD BE ABOUT 10F ABOVE NORMAL. ON SATURDAY...IF WEDGE DOES BREAK BY THE AFTERNOON...TEMPERATURES COULD JUMP TO NEAR 60 FOR MOST OF THE AREA. && .LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/... LOOKING AT A TRANSITION TO FASTER/FLATTER FLOW THIS PERIOD AS LAST IN A SERIES OF STRONG SHORTWAVES EJECTS EAST THROUGH THE GREAT LAKES BY SUNDAY. SATURDAY...THE UPPER RIDGE WILL MAINTAIN ITSELF OVER THE SOUTHEAST WHILE 5H TROUGH MOVES INTO THE CENTRAL PART OF THE COUNTRY. LOW LVL FLOW WILL BE SOUTHEAST...AND SHOULD ALLOW TO TRANSPORT ENOUGH MOISTURE INTO THE MOUNTAINS KEEPING LOW CHANCE POPS FOR RAIN SHOWERS IN. SAT NIGHT-SUN...COLD FRONT MAKES ITS WAY ACROSS THE FORECAST AREA WITH CHANCES OF SHOWERS...WHILE MAIN ENERGY TAKES A PATH ACROSS THE GREAT LAKES INTO THE NORTHEAST. COLDER AIR WILL SPILL IN BEHIND THE FRONT BUT APPEARS THIS AIR WILL BE MORE OF A MARITIME PACIFIC ORIGIN...AND NOT CONTINENTAL POLAR. WILL HAVE LINGERING SLIGHT CHANCE OF RAIN OR SNOW SHOWERS IN SUNDAY NIGHT B4 THE PUSH OF DRIER AIR ARRIVES. HIGH PRESSURE SETS UP SHOP MONDAY INTO TUESDAY WITH FAST ZONAL FLOW KEEPING TEMPS CLOSE TO NORMAL. SEVERAL WEAK PIECES OF ENERGY WILL MOVE EAST IN THIS FLOW MONDAY AND TUESDAY WHICH WILL KEEP SKIES VARIABLY CLOUDY AT TIMES. && .AVIATION /09Z WEDNESDAY THROUGH SUNDAY/... CIGS SHOULD CONTINUE TO LOWER OVERNIGHT AS DEEPENING S/SW FLOW TAKES SHAPE AND BETTER LOW LEVEL MOISTURE ADVECTION DEVELOPS. POTENTIAL TO SEE SOME ADDED -DZ OR POCKETS OF -FZDZ MAINLY ALONG THE BLUE RIDGE BEFORE SHRA ALONG THE FRONT ARRIVES FROM THE WEST WED MORNING. STRONG LOW LEVEL JET WILL CREATE TURBULENCE ISSUES AT ALL TAF SITES...BUT LOW LVL WIND SHEAR ONLY LOOKS TO BE A PROBLEM AT LWB...AS WINDS AT OTHER PLACES INCREASE STEADILY FROM THE SFC TO 2KFT AGL. STRONG WIND GUSTS WILL ALSO PERSIST AT KBLF WITH GUSTS TO AROUND 30 KTS TNGT INTO WED. CIGS WILL REMAIN LOW WED BUT TEMPS WILL BE RISING DURING THE MORNING WITH ANY PCPN CHANGING TO RAIN. GUSTY WINDS CAN BE EXPECTED ON THE WESTERN SLOPES DURING THE DAY WED AND INTO WED NIGHT ALONG AND AHEAD OF A COLD FRONT. THIS FRONT SHOULD CLEAR THE AREA THU PROVIDING A BRIEF PERIOD OF VFR INTO THUR EVENING BEFORE THE FRONT LIFTS BACK NORTH WITH A RETURN TO MVFR OR WORSE CONDITIONS IN CLOUDS/RAIN LATER FRIDAY INTO SATURDAY. ANOTHER COLD FRONT WITH POTENTIAL MVFR CONDITIONS ARRIVES ON SUNDAY. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...WIND ADVISORY UNTIL 9 PM EST THIS EVENING FOR VAZ007. WV...WIND ADVISORY UNTIL 9 PM EST THIS EVENING FOR WVZ042. && SYNOPSIS...JH/JJ NEAR TERM...JJ SHORT TERM...RCS LONG TERM...WP AVIATION...JH/JS/WP
Hazardous weather outlook, Dec 23, 8:04 PM EST, 8 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BLACKSBURG VA 804 PM EST TUE DEC 23 2008 NCZ004>006-020-VAZ043-044-058-059-250115- STOKES-ROCKINGHAM-CASWELL-YADKIN-HENRY-PITTSYLVANIA-HALIFAX- CHARLOTTE- 804 PM EST TUE DEC 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA AND SOUTH CENTRAL VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ045>047-250115- CAMPBELL-APPOMATTOX-BUCKINGHAM- 804 PM EST TUE DEC 23 2008 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ001-002-018-VAZ011-013>020-022>024-033>035-WVZ043>045-250115- ASHE-ALLEGHANY NC-WATAUGA-GILES-PULASKI-MONTGOMERY-GRAYSON-CARROLL- FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-FRANKLIN- BEDFORD-AMHERST-SUMMERS-MONROE-GREENBRIER- 804 PM EST TUE DEC 23 2008 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ003-019-VAZ012-032-250115- SURRY-WILKES-WYTHE-PATRICK- 804 PM EST TUE DEC 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA AND SOUTHWEST VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ010-WVZ042-250115- BLAND-MERCER- 804 PM EST TUE DEC 23 2008 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ007-009-250115- TAZEWELL-SMYTH- 804 PM EST TUE DEC 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Wind Advisories in Virginia, 2008Wind Advisories in West Virginia, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.